On the existence of variational principles for differential-difference evolution equations

The problem of existence of variational principles for wide classes of generally nonlinear differential-difference equations with nonpotential operators is investigated.

Editors
-
Publisher
-
Number of issue
1
Language
English
Pages
20-34
Status
Published
Department
-
Link
-
Number
-
Volume
283
Year
2013
Organizations
-
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/8454/